# SDR AC2R2017082401

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139JP
- Make and model: Agusta AW139
- Aircraft serial: 31099
- Aircraft time: 8,454 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Switch
- Part number: 1650A0400202
- Part serial: 1691
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SWITCH WAS SHORTED TO CASE AND CAUSED LANDING GEAR NOT TO EXTEND PROPERLY.  REMOVED AND INSTALLED SERVICEABLE SWITCH.
